Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Abdominal pain, bleeding, numbness and pain in thighs, difficulty in walking, no relief with tramadol. Relief measure?

For the past 6 months i have been seeing different specialists about pain in abdomen , bleeding almost every week, pain and numb thighs making it hard to walk sometimes. I still have no answers and i have been to a&e 3 times in the past month and all ive been giving is tramadol whih still dont touch the excruciating pain. Can you help as its getting unbareable?
Asked On : Mon, 24 Sep 2012
Answers:  2 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Welcome to HealthcareMagicForum

Hi..Danielle..., you need to be clinically examined, evaluated and
necessary investigation must be done to find the cause...
only then can be treated.. consult a surgeon...

Take care..
Answered: Mon, 24 Sep 2012
I find this answer helpful
General & Family Physician Dr. Kumar Narinder's  Response
Dear Danielle, You've not mentioned your age, Anyways problem you're telling is need an urgent evaluation, Most common cause may be Ulceration (Diagnosed by Endoscopy). Pain is usually HeartBurn type, Nausea vomiting may present, Dyspepsia is present. Bleeding is usually dark to coffee colored . Bleeding may cause Anaemia which usually causes weakness numbness etc, Tramadol itself can cause Numbness as side effect. My point of view is have Endoscopy, Blood tests including HB, Tramadol is only for symptomatic relief. You may ask with details. Treatment point wise
1) Abstain from alcohol or tobacco (if any)
2) Drink Plenty of water
3) some Antacid
Most important is to be Diagnosed first

Answered: Mon, 24 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor